Journal of Mathematical Finance

Vol.2 No.1(2012), Paper ID 17617, 8 pages

DOI:10.4236/jmf.2012.21015

 

Variational Form of Classical Portfolio Strategy and Expected Wealth for a Defined Contributory

 

Charles I. Nkeki, Chukwuma R. Nwozo

 

Department of Mathematics, University of Benin, Benin City, Nigeria
Department of Mathematics, University of Ibadan, Ibadan, Nigeria

 

Copyright © 2012 Charles I. Nkeki, Chukwuma R. Nwozo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


C. Nkeki and C. Nwozo, "Variational Form of Classical Portfolio Strategy and Expected Wealth for a Defined Contributory," Journal of Mathematical Finance, Vol. 2 No. 1, 2012, pp. 132-139. doi: 10.4236/jmf.2012.21015.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.